# SDR MWEA00512

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 59141211
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD PASSENGER DOOR INNER PAN IS CRACKED AT UPPER FORWARD CORNER.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (X)
